# SDR 2010FA0000088

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 9,592 hours, 5,943 cycles
- Engine: Allsn AE3007C
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Slat Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT ANTI ICE RT EICAS MESSAGE ON IN CRUISE POWER AT FL310.
